# SDR DL72S990491

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545672
- Condition: Cracked
- Location: Bs 681-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION REVEALED CRACK INDICATIONS IN THE LOWER ROW OF FASTENERS OF THE LOWER SKIN PANE AT THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 681 AND 740.  INTERNAL HFEC INSPECTION CONFIRMED 38 CRACKS ALONG THE LENGTH OF THE PANEL.  THE SKIN LAP WAS CUTOUT ALONG THE PANEL LENGTH AND REPAIRED WITH AN  EXTERNAL ALUMINUM DOUBLER PER ER/A 366796-14AD, REV A.
